# SDR P5CA9900224

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 660-680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STA 660-680 LBL30 FLOOR AREA WEB FOUND CRACKED.  FLOOR WEB REPAIRED AT STA 660-680 LBL 30 AS PER SRM 51-40-02 FIG 1.
